# SDR IPXA2017100622366

- Difficulty date: October 4, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8
- Aircraft time: 15 hours, 12 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Rub Strip
- Condition: Bent
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK ESCAPE DOOR AFT DOOR LATCH RUB STRIP BENT.  ACCOMPLISHED EO B747 2510 65916-A 6A STEPS 1-7,  DOOR FUNCTIONS GOOD IAW MM 52-13-00-710-801.
